Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 79, NWS Tulsa, OK

April 16, 20224 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 16, 2022, 7:18 AM CDT for 4 counties in Oklahoma. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 16, 2022, 7:18 AM CDT (12:18 UTC)
Expired
Apr 16, 2022, 8:00 AM CDT
In force
42 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cherokee County, OK, Muskogee County, OK, Sequoyah County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 54 km from the middle of the area, began a volume at 12:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 16, 1:58 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 0.3 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2022-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2022-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1056 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

957 
WUUS54 KTSA 161218
SVRTSA
OKC021-101-135-145-161300-
/O.NEW.KTSA.SV.W.0079.220416T1218Z-220416T1300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
718 AM CDT Sat Apr 16 2022

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Northwestern Sequoyah County in east central Oklahoma...
  Southeastern Wagoner County in northeastern Oklahoma...
  Southern Cherokee County in east central Oklahoma...
  Northeastern Muskogee County in east central Oklahoma...

* Until 800 AM CDT.

* At 718 AM CDT, a severe thunderstorm was located over Okay, moving
  east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Muskogee...                       Tahlequah...
  Fort Gibson...                    Okay...
  Braggs...                         Cherokee Landing State Park...
  Sequoyah State Park...            Pumpkin Center...
  Lake Tenkiller State Park...      

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3575 9544 3593 9538 3589 9483 3556 9501
TIME...MOT...LOC 1218Z 283DEG 29KT 3583 9532 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
900 
WWUS54 KTSA 161237
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
737 AM CDT Sat Apr 16 2022

OKC145-161247-
/O.CAN.KTSA.SV.W.0079.000000T0000Z-220416T1300Z/
Wagoner OK-
737 AM CDT Sat Apr 16 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAGONER COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northeastern and east central Oklahoma.

LAT...LON 3589 9483 3556 9501 3574 9533 3581 9529
      3581 9527 3582 9527 3583 9525 3585 9523
      3587 9523 3588 9526 3589 9525
TIME...MOT...LOC 1237Z 283DEG 29KT 3579 9513 

$$

OKC021-101-135-161300-
/O.CON.KTSA.SV.W.0079.000000T0000Z-220416T1300Z/
Sequoyah OK-Cherokee OK-Muskogee OK-
737 AM CDT Sat Apr 16 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT
FOR NORTHWESTERN SEQUOYAH...SOUTHERN CHEROKEE AND NORTHEASTERN
MUSKOGEE COUNTIES...

At 737 AM CDT, a severe thunderstorm was located 5 miles north of
Pumpkin Center, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Muskogee...                       Tahlequah...
Fort Gibson...                    Braggs...
Cherokee Landing State Park...    Sequoyah State Park...
Pumpkin Center...                 Lake Tenkiller State Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3589 9483 3556 9501 3574 9533 3581 9529
      3581 9527 3582 9527 3583 9525 3585 9523
      3587 9523 3588 9526 3589 9525
TIME...MOT...LOC 1237Z 283DEG 29KT 3579 9513 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
866 
WWUS54 KTSA 161253
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
753 AM CDT Sat Apr 16 2022

OKC021-101-135-161303-
/O.EXP.KTSA.SV.W.0079.000000T0000Z-220416T1300Z/
Sequoyah OK-Cherokee OK-Muskogee OK-
753 AM CDT Sat Apr 16 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SEQUOYAH...
SOUTHERN CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES WILL EXPIRE AT
800 AM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, small 
hail, gusty winds and heavy rain are still possible with this 
thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northeastern and east central Oklahoma.

LAT...LON 3589 9483 3556 9501 3574 9533 3581 9529
      3581 9527 3582 9527 3583 9525 3585 9523
      3587 9523 3588 9526 3589 9525
TIME...MOT...LOC 1253Z 283DEG 29KT 3577 9501 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 6:34 AM CDT, 44 minutes earlier.

Area forecast discussion, Apr 16, 6:34 AM CDT, 44 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
634 AM CDT Sat Apr 16 2022

...New AVIATION...

.SHORT TERM...
(Today)
Issued at 408 AM CDT Sat Apr 16 2022

Strong to severe storms remained ongoing early this morning along
and ahead of a slow moving cold front currently positioned from
Okfuskee county to Benton county. South of the boundary...60+ deg
dewpoints combined with instability and deep layer shear values
were creating the potential for large hail to be the primary
threat...with a secondary threat of damaging wind. At the same
time...precipitable water values nearing 1.5 inches were feeding
these storms with 1-2 inch/hr rain rates. In response...a narrow
swath of heavy rain increasing the potential for some localized
flash flooding was possible over far Eastern Oklahoma into
Northwest Arkansas. Additional rainfall of a half inch to locally
over 1.5 inches will be possible through this morning within the
current Flood Watch area. Thus...have extended the Flood Watch
until 15z to account for latest trends of forecast storm coverage
this morning. The current Severe Thunderstorm Watch also runs
until 15z.

Through this morning...ongoing storm coverage is forecast to
continue across far Eastern Oklahoma and Northwest Arkansas as
the cold front continues to slowly sag southeast through the CWA.
Severe and also heavy rainfall potentials will remain possible
through mid morning. By mid afternoon...the boundary is forecast
to be across far Southeast Oklahoma with the greater storm
coverage shifting into Southeast Oklahoma...closer to the
boundary. There will remain a limited severe potential
along/south of the front in Southeast Oklahoma before the front
slides into Northeast Texas late afternoon.

Behind the cold front...gusty northerly winds and temps only
warming into the 50s/low 60s are forecast for much of the CWA. Far
Southeast Oklahoma...near the Red River...could warm into the 70s
before the front clears the CWA this afternoon.

&&

.LONG TERM...
(Tonight through Friday)
Issued at 408 AM CDT Sat Apr 16 2022

This evening and overnight tonight...rain and thunderstorm chances
will continue to be possible as a shortwave approaches the region
from the west. The greater thunderstorm potential looks to be
across Southeast Oklahoma this evening before the surface frontal
boundary pushes far enough south of the CWA and the 850-mb front
loses definition. Shower and thunderstorm chances finally begin to
taper off during the day Sunday from west to east as the shortwave
moves through the region. The wave and associated precipitation
look to exit by early Sunday evening. Behind the departing
wave...cloud cover looks to scatter out with decreasing surface
winds. This will allow for temps to fall into the 30s and 40s for
Monday morning.

Monday continues to look to be a dry day with breezy northeasterly
winds. Gusty southerly winds quickly return Tuesday ahead of
another shortwave progged to move into the Plains Wednesday. Latest
model solutions are indicating that an associated frontal boundary
stalls to the northwest before reaching the CWA Wednesday...while
previous runs...24-hrs ago...were pushing the boundary through
the region. Either way...thunderstorm chances will become possible
again Tuesday night and Wednesday as the shortwave moves into the
Plains. Some storm chances may remain possible into Thursday
depending on timing and details of the shortwave. At the far end
of the forecast...a ridge looks to develop late week with temps
potentially warming back into the 70s/80s.

&&

.AVIATION...
(12Z TAFS)
Issued at 622 AM CDT Sat Apr 16 2022
Scattered thunderstorms will persist this morning across eastern
Oklahoma and northwest Arkansas. IFR conditions will be likely
in the stronger storms. A general weakening trend is expected
through the morning hours as the low level jet begins to shift
southeast of the Red River and frontal boundary pushes south
into far southeast Oklahoma by late afternoon. Ceiling heights
will slowly begin rising behind the front with gusty north to
northeast winds. VFR conditions are generally expected at most
TAF sites expect KMLC this evening into the overnight hours.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   57  49  60  40 /  40  30  50   0
FSM   65  49  60  42 /  80  40  60  10
MLC   65  53  64  43 /  50  50  60   0
BVO   60  47  58  37 /  30  20  50   0
FYV   59  46  60  38 /  70  40  60  10
BYV   57  44  53  38 /  60  40  70  10
MKO   60  50  58  41 /  60  30  60   0
MIO   59  46  54  36 /  30  20  60   0
F10   58  51  61  41 /  40  40  60   0
HHW   75  55  67  47 /  50  50  70  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 10 AM CDT this morning for OKZ063-068-069-072-
     076.

AR...Flood Watch until 10 AM CDT this morning for ARZ001-002-010-011-
     019-020-029.

&&

SHORT TERM...20
LONG TERM....20
AVIATION...12
Hazardous weather outlook, Apr 16, 4:50 AM CDT, 2 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
450 AM CDT Sat Apr 16 2022

ARZ001-002-010-011-019-020-029-OKZ049-053>076-171000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
450 AM CDT Sat Apr 16 2022

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Far East and Southeast Oklahoma as well as Northwest
		   Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Limited.
	AREA... Far Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

FIRE WEATHER DANGER.
	RISK...Limited.
	AREA...Osage and Pawnee Counties of Northeast Oklahoma.
	ONSET...Early Afternoon.

DISCUSSION...
Strong to severe thunderstorms remained ongoing across portions of
far eastern Oklahoma and also northwest Arkansas early this
morning in response to a slow moving cold front over the region.
Large hail will remain the primary threat with a secondary threat
of damaging wind. Periods of heavy rainfall will also remain
possible with rain rates of 1 to 2 inches per hour in the stronger
storms. A Flood Watch remains in effect for far eastern Oklahoma
and northwest Arkansas until 10 AM.

The cold front is forecast to push into far southeast Oklahoma
this afternoon and south of the Red River late afternoon. As the
boundary, both at the surface and a loft, move through the region
additional shower and thunderstorm chances will be possible
across parts of eastern Oklahoma and northwest Arkansas today.
Instability ahead of the cold front will allow for a limited
severe potential over parts of southeast Oklahoma this afternoon.
Severe potentials should weaken and push south of the Red River
late afternoon and early evening.

Behind the cold front, gusty northerly winds and cooler
temperatures are expected today. Some drier air moving into Osage
and Pawnee counties of northeast Oklahoma could allow for a
limited fire weather danger during the afternoon hours.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Thunderstorm Potential.
MONDAY...No Hazards.
TUESDAY THROUGH THURSDAY...Thunderstorm Potential...Very High Fire
   							Weather Potential...High Wind Potential.
FRIDAY...High Wind Potential.

EXTENDED DISCUSSION...
Shower and thunderstorm chances remain possible tonight and
Sunday as a low pressure system moves across the region. The
greater thunderstorm potential looks to be across southeast
Oklahoma tonight, though severe weather is not currently
anticipated tonight. Precipitation chances finally begin to taper
off from west to east during the day Sunday and exit by Sunday
evening with the departing low pressure system. Behind the exiting
system, cloud cover is forecast to scatter out with weakening
winds. This will allow for temps to fall into the 30s and 40s for
Monday morning.

Gusty southerly winds and localized fire weather concerns return
Tuesday. Shower and thunderstorm chances will increase once again
through the middle part of next week in response to another low
pressure disturbance moving through the region.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Apr 16, 6:50 AM CDT, 28 minutes before
Special Weather Statement
National Weather Service Tulsa OK
650 AM CDT Sat Apr 16 2022

ARZ019-020-161215-
Franklin AR-Crawford AR-
650 AM CDT Sat Apr 16 2022

...A strong thunderstorm will impact portions of northwestern
Franklin and central Crawford Counties through 715 AM CDT...

At 649 AM CDT, Doppler radar indicated a strong thunderstorm 4 miles
west of Mountainburg, moving east at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Cedarville...                     Mountainburg...
Alma...                           Mulberry...
Dyer...                           Chester...
Rudy...                           Lake Fort Smith...
Fern...                           Piney...
Locke...                          Lonelm...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 13 and 27.
 Interstate 49 between mile markers 22 and 38.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northwestern and west central Arkansas.

&&

LAT...LON 3568 9385 3541 9406 3542 9408 3544 9408
      3545 9414 3557 9438 3573 9426
TIME...MOT...LOC 1149Z 288DEG 30KT 3564 9425

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
Local storm report, Apr 16, 6:54 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
654 AM CDT SAT APR 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 AM     HAIL             1 WSW BROKEN ARROW      36.04N 95.81W
04/16/2022  E0.75 INCH       TULSA              OK   PUBLIC

&&

JDS
Special weather statement, Apr 16, 7:00 AM CDT, 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
700 AM CDT Sat Apr 16 2022

OKZ054-060-061-067-161245-
Tulsa OK-Osage OK-Rogers OK-Wagoner OK-
700 AM CDT Sat Apr 16 2022

...A strong thunderstorm will impact portions of southwestern Rogers,
southeastern Osage, northwestern Wagoner and east central Tulsa
Counties through 745 AM CDT...

At 659 AM CDT, Doppler radar indicated a strong thunderstorm 5 miles
northeast of Sand Springs, moving east at 25 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Sand Springs...                   Owasso...
Catoosa...                        Verdigris...
Sperry...                         Turley...
Tulsa International Airport...    Gray...

This includes Interstate 44 between mile markers 216 and 242.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northeastern Oklahoma.

&&

LAT...LON 3608 9567 3607 9603 3607 9612 3608 9613
      3612 9613 3624 9616 3628 9600 3633 9567
TIME...MOT...LOC 1159Z 265DEG 23KT 3618 9602

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Local storm report, Apr 16, 7:05 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
705 AM CDT SAT APR 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 AM     HAIL             2 SSE BROKEN ARROW      36.03N 95.78W
04/16/2022  M1.00 INCH       TULSA              OK   BROADCAST MEDIA

            BETWEEN 91ST AND 101ST OFF LYNN LANE.

&&

JDS
Special weather statement, Apr 16, 7:05 AM CDT, 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
705 AM CDT Sat Apr 16 2022

OKZ067-068-070-161230-
Muskogee OK-Cherokee OK-Wagoner OK-
705 AM CDT Sat Apr 16 2022

...A strong thunderstorm will impact portions of southeastern
Wagoner, southwestern Cherokee and northeastern Muskogee Counties
through 730 AM CDT...

At 705 AM CDT, Doppler radar indicated a strong thunderstorm over
Tullahassee, moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Muskogee...                       Fort Gibson...
Okay...                           Porter...
Braggs...                         Tullahassee...
Sequoyah State Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northeastern and east central Oklahoma.

&&

LAT...LON 3578 9556 3591 9549 3588 9505 3562 9519
TIME...MOT...LOC 1205Z 284DEG 30KT 3584 9543

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 16, 7:13 AM CDT, 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
713 AM CDT Sat Apr 16 2022

OKZ068-069-161245-
Adair OK-Cherokee OK-
713 AM CDT Sat Apr 16 2022

...A strong thunderstorm will impact portions of central Adair and
northeastern Cherokee Counties through 745 AM CDT...

At 713 AM CDT, Doppler radar indicated a strong thunderstorm 5 miles
northeast of Tahlequah, moving east at 40 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Tahlequah...                      Stilwell...
Westville...                      Watts...
Eldon...                          Adair State Park...
Proctor...                        Christie...
Baron...                          Maryetta...
Ballard...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northwestern Arkansas...and northeastern and east central Oklahoma.

&&

LAT...LON 3610 9455 3600 9453 3580 9454 3589 9507
      3607 9503 3611 9455
TIME...MOT...LOC 1213Z 272DEG 33KT 3598 9493

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 8:53 PM CDTSpecial Weather StatementTSACreek37 min
Apr 15, 9:11 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee49 min
Apr 15, 9:44 PM CDTSpecial Weather StatementTSACreek31 min
Apr 15, 9:56 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee49 min
Apr 15, 10:11 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee49 min
Apr 15, 10:44 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee46 min
Apr 15, 10:52 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee38 min
Apr 15, 11:27 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee48 min
Apr 15, 11:41 PM CDTSpecial Weather StatementTSAWagoner34 min
Apr 15, 11:58 PM CDTSevere Thunderstorm WarningTSAMuskogee, Tulsa, Wagoner35 min
Apr 16, 12:07 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Muskogee, Sequoyah38 min
Apr 16, 12:23 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee52 min
Apr 16, 12:29 AM CDTSpecial Weather StatementTSAMuskogee31 min
Apr 16, 12:42 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Sequoyah48 min
Apr 16, 12:44 AM CDTSpecial Weather StatementTSASequoyah31 min
Apr 16, 12:55 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee65 min
Apr 16, 1:21 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, LeFlore, McIntosh, Muskogee and 3 more54 min
Apr 16, 1:44 AM CDTSevere Thunderstorm WarningTSALeFlore61 min
Apr 16, 1:57 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACherokee, Muskogee, Wagoner63 min
Apr 16, 2:08 AM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah67 min
Apr 16, 2:12 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Sequoyah63 min
Apr 16, 2:20 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, LeFlore, Sequoyah55 min
Apr 16, 2:43 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Sequoyah30 min
Apr 16, 2:46 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee59 min
Apr 16, 2:49 AM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah56 min
Apr 16, 3:09 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore42 min
Apr 16, 3:24 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAAdair66 min
Apr 16, 3:29 AM CDTAreal Flood AdvisoryTSAHaskell, LeFlore, McIntosh, Muskogee, Sequoyah3 hr
Apr 16, 3:32 AM CDTSevere Thunderstorm WarningTSALeFlore13 min
Apr 16, 3:45 AM CDTSevere Thunderstorm WarningTSALeFlore44 min
Apr 16, 4:36 AM CDTSpecial Weather StatementTSASequoyah24 min
Apr 16, 5:02 AM CDTSpecial Weather StatementTSAMayes43 min
Apr 16, 5:08 AM CDTSevere Thunderstorm WarningTSASequoyah67 min
Apr 16, 5:13 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Rogers47 min
Apr 16, 6:15 AM CDTSpecial Weather StatementTSASequoyah30 min
Apr 16, 6:32 AM CDTSpecial Weather StatementTSAWagoner28 min
Apr 16, 6:41 AM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Wagoner38 min
Apr 16, 6:52 AM CDTSevere Thunderstorm WarningTSALeFlore38 min
Apr 16, 7:00 AM CDTSpecial Weather StatementTSATulsa45 min
Apr 16, 7:05 AM CDTSpecial Weather StatementTSAMuskogee25 min
Apr 16, 7:13 AM CDTSpecial Weather StatementTSAAdair, Cherokee32 min
Apr 16, 7:53 AM CDTSpecial Weather StatementTSASequoyah37 min
Apr 16, 8:27 AM CDTSpecial Weather StatementTSASequoyah33 min
Apr 16, 8:34 AM CDTSpecial Weather StatementTSATulsa41 min
Apr 16, 8:40 AM CDTRiver Flood AdvisoryTSACherokee5 hr
Apr 16, 9:02 AM CDTSpecial Weather StatementTSASequoyah43 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.